MathSciNet Relay Station
MathSciNet bibliographic data
MR155313 55.10
Battle, Joseph; Harary, Frank; Kodama, Yukihiro; Youngs, J. W. T. Additivity of the genus of a graph. Bull. Amer. Math. Soc. 68 1962 565–568.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement